Processing may take a few seconds...

Article


Title

Non-normality and induced plastic anisotropy under fractional plastic flow rule: a numerical study

Authors

[ 1 ] Instytut Konstrukcji Budowlanych, Wydział Budownictwa i Inżynierii Środowiska, Politechnika Poznańska | [ P ] employee

Year of publication

2016

Published in

International Journal for Numerical and Analytical Methods in Geomechanics

Journal year: 2016 | Journal volume: vol. 40 | Journal number: iss. 5

Article type

scientific article

Publication language

english

Keywords
EN
  • non-normality of plastic flow
  • fractional calculus
  • return mapping algorithm
Pages (from - to)

651 - 675

DOI

10.1002/nag.2421

Points of MNiSW / journal

30.0

Impact Factor

2.342